Alert archive / California / Gale Warnings in 2015

Gale Warning 9, NWS Los Angeles, CA

April 27, 2015

NWS Los Angeles, CA issued this gale warning at Apr 27, 2015, 9:05 PM PDT. It took effect at Apr 28, 2015, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2015, 9:05 PM PDT (04:05 UTC)
In effect from
Apr 28, 2015, 3:00 PM PDT
Expired
Apr 29, 2015, 2:48 AM PDT
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WHUS76 KLOX 280405
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
905 PM PDT MON APR 27 2015

PZZ670-673-281615-
/O.CON.KLOX.SC.Y.0044.000000T0000Z-150428T2200Z/
/O.UPG.KLOX.GL.A.0008.150428T2200Z-150429T1000Z/
/O.NEW.KLOX.GL.W.0009.150428T2200Z-150429T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
905 PM PDT MON APR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  POSSIBLE WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 9
  SECONDS ARE POSSIBLE WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ676-281000-
/O.EXT.KLOX.SC.Y.0044.000000T0000Z-150428T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
905 PM PDT MON APR 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
5 follow-up statements
971 
WHUS76 KLOX 281008
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
308 AM PDT TUE APR 28 2015

PZZ676-281115-
/O.EXP.KLOX.SC.Y.0044.000000T0000Z-150428T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
308 AM PDT TUE APR 28 2015

...THE SMALL CRAFT ADVISORY EXPIRED AT 3 AM PDT THIS MORNING...

CONDITIONS HAVE IMPROVED AND THE ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

PZZ670-673-282215-
/O.CON.KLOX.SC.Y.0044.000000T0000Z-150428T2200Z/
/O.CON.KLOX.GL.W.0009.150428T2200Z-150429T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
308 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KJ

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
637 
WHUS76 KLOX 281611
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
911 AM PDT TUE APR 28 2015

PZZ670-673-290415-
/O.CON.KLOX.SC.Y.0044.000000T0000Z-150428T2200Z/
/O.CON.KLOX.GL.W.0009.150428T2200Z-150429T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
911 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ676-290415-
/O.NEW.KLOX.SC.Y.0045.150428T2200Z-150429T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
911 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
408 
WHUS76 KLOX 282122
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
222 PM PDT TUE APR 28 2015

PZZ670-673-290930-
/O.CAN.KLOX.SC.Y.0044.000000T0000Z-150428T2200Z/
/O.CON.KLOX.GL.W.0009.150428T2200Z-150429T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
222 PM PDT TUE APR 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELED
THE SMALL CRAFT ADVISORY.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-290930-
/O.CON.KLOX.SC.Y.0045.150428T2200Z-150429T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
222 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
004 
WHUS76 KLOX 290401
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
901 PM PDT TUE APR 28 2015

PZZ670-673-291000-
/O.CON.KLOX.GL.W.0009.000000T0000Z-150429T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
901 PM PDT TUE APR 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-291000-
/O.CON.KLOX.SC.Y.0045.000000T0000Z-150429T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
901 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
378 
WHUS76 KLOX 290948
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
248 AM PDT WED APR 29 2015

PZZ670-673-292200-
/O.CAN.KLOX.GL.W.0009.000000T0000Z-150429T1000Z/
/O.NEW.KLOX.SC.Y.0046.150429T0948Z-150430T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
248 AM PDT WED APR 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
THURSDAY. THE GALE WARNING HAS BEEN CANCELLED.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ676-291100-
/O.CAN.KLOX.SC.Y.0045.000000T0000Z-150429T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
248 AM PDT WED APR 29 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE
NEAR FUTURE.

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Apr 27, 8:35 PM PDT, 30 minutes earlier.

Area forecast discussion, Apr 27, 8:35 PM PDT, 30 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
835 PM PDT MON APR 27 2015

.SYNOPSIS...
MOSTLY CLEAR SKIES AND ABOVE NORMAL TEMPERATURES WILL CONTINUE EARLY
THIS WEEK WITH HIGH PRESSURE ALOFT. GRADUAL COOLING AND A RETURN OF
THE MARINE LAYER IS EXPECTED FOR THE SECOND HALF OF THE WEEK AS WEAK
LOW PRESSURE DEVELOPS. SEASONABLY COOL WEATHER WITH WIDESPREAD NIGHT
THROUGH MORNING LOW CLOUDS AND FOG IS LIKELY BY THE WEEKEND.

&&

.SHORT TERM (TONIGHT-THU)...SIGNIFICANTLY ABOVE NORMAL TEMPS WERE
NOTED ACROSS THE FORECAST AREA TODAY THANKS TO GUSTY SANTA ANA
WINDS. THE HIGH OF 93 AT FILLMORE WAS THE WARMEST HIGH TEMP. THERE
WAS ALSO A HIGH OF 90 DEGREES AT CAMARILLO AIRPORT TODAY...BUT WAS
WELL BELOW THE RECORD OF 98 SET IN 2008.

CLEAR SKIES COVERED THE FORECAST AREA THIS EVENING...WHICH WILL
CONTINUE OVERNIGHT EXCEPT THERE MAY BE PATCHY LOW CLOUDS AND DENSE
FOG ALONG THE BEACHES OF THE CENTRAL COAST. LOCALLY BREEZY
OFFSHORE WINDS CAN BE EXPECTED OVER PORTIONS OF VTU/L.A. COUNTIES
OVERNIGHT INTO TUE MORNING. OVERNIGHT LOWS SHOULD REMAIN MILD IN THE
BREEZY AREAS...POSSIBLY REMAINING IN THE 60S FOR SOME FOOTHILL
LOCATIONS.

AN UPPER LEVEL RIDGE EXTENDING FROM OFF THE SRN CA COAST INTO
CENTRAL AND NRN CA THIS EVENING WILL BUILD INTO SRN CA LATER TONIGHT
AND TUE. A FLAT UPPER RIDGE WILL LINGER OVER SRN CA ON WED...WITH
WEAK UPPER RIDGING EXPECTED FOR THU. SOME OFFSHORE FLOW NIGHT AND
MORNING HOURS CAN BE EXPECTED DURING THE PERIOD...MAINLY OVER
PORTIONS OF SLO/SBA COUNTIES AND INTERIOR VTU/L.A. COUNTIES.
OTHERWISE...IT LOOKS LIKE INCREASING ONSHORE FLOW WILL TAKE PLACE
FOR THE AFTERNOON AND EVENING HOURS ACROSS THE REGION. MOSTLY CLEAR
SKIES ARE EXPECTED THRU THE PERIOD...EXCEPT A FEW LOW CLOUDS AND
PATCHY DENSE FOG MAY LINGER ALONG THE CENTRAL COAST TUE MORNING.
TEMPS TUE THRU THU WILL BE WELL ABOVE NORMAL AWAY FROM THE
COAST...WITH LOW 90S IN THE WARMEST VALLEYS. FOR COASTAL AREAS...
ABOVE NORMAL TEMPS CAN BE EXPECTED THRU THU ALTHO THERE SHOULD BE A
GRADUAL COOLING TREND IN SOME AREAS AS THE ONSHORE FLOW INCREASES
EACH DAY.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (FRI-MON)...TROFFING WILL REPLACE RIDGING LATE IN THE
WEEK AND CONTINUE THROUGH THE WEEKEND, BRINGING TEMPS BACK TO NEAR
OR EVEN SLIGHTLY BELOW NORMAL BY SUNDAY WITH MARINE LYR CLOUDS
RETURNING AS EARLY AS FRIDAY. OTHERWISE, NO OTHER SIGNIFICANT
WEATHER CONCERNS THROUGH THE PERIOD AS MODELS AGREE ON A FAIRLY
BENIGN PATTERN THROUGH EARLY NEXT WEEK.

&&

.AVIATION...27/2345Z.

AT 2250Z AT KLAX...THERE WAS NO MARINE INVERSION PRESENT.

HI CONFIDENCE IN THE 00Z TAFS WITH VFR CONDITIONS AT ALL AIRFIELDS
THRU TUE. GUSTY W TO NW WINDS AT KSBP...KOXR AND KLGB WILL DIMINISH
QUICKLY THIS EVENING.

KLAX...HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS EXPECTED
THRU TUE EVENING.

KBUR...HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS EXPECTED
THRU TUE AFTERNOON.

&&

.MARINE...27/800 PM.
SCA CONDITIONS SHOULD PREVAIL IN THE NORTHERN TWO THIRDS OF THE
OUTER WATERS THRU EARLY TUE AFTERNOON. THERE IS A 75 PERCENT
CHANCE OF GALE WARNING CONDITIONS IN THE NORTHERN TWO THIRDS OF THE
OUTER WATERS BEGINNING TUE AFTERNOON AND EXTENDING INTO TUE
NIGHT...AND A GALE WARNING WILL BE ISSUED WITH THE EVENING UPDATE.
SCA WINDS ARE LIKELY IN THIS SAME AREA WED INTO WED EVENING.
MINIMAL SCA WINDS WILL AFFECT PZZ676 THRU LATE TONIGHT.
OTHERWISE...LESS THAN SCA WINDS WILL PREVAIL ACROSS THE COASTAL
WATERS THRU SAT.

&&

.FIRE WEATHER...27/930 AM
A BURST OF GUSTY SANTA WINDS WILL CONTINUE TO IMPACT PORTIONS OF LOS
ANGELES AND VENTURA COUNTIES THROUGH EARLY AFTERNOON. THE STRONGEST
WINDS WILL BE IN THE MOUNTAINS WHERE GUSTS BETWEEN 50 AND 60 MPH CAN
BE EXPECTED THIS MORNING. FOR COASTAL AND VALLEY AREAS...WIND GUSTS
BETWEEN 30 AND 50 MPH CAN BE EXPECTED. HUMIDITY VALUES WILL LOWER TO
BETWEEN 7 AND 15 PERCENT ACROSS MUCH OF LOS ANGELES AND VENTURA
COUNTIES TODAY WHILE TEMPERATURES WILL CLIMB TO BETWEEN 85 AND 90
DEGREES IN WARMEST COASTAL AND VALLEY LOCATIONS. THE COMBINATION OF
GUSTY SANTA ANA WINDS...WARM TEMPERATURES...AND LOW HUMIDITIES WILL
BRING ELEVATED FIRE DANGER TO THE REGION TODAY. THERE WILL LIKELY BE
A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY
AFTERNOON...HOWEVER DURATIONS OF CRITICAL CONDITIONS ARE NOT
SUFFICIENTLY LONG TO WARRANT A RED FLAG WARNING.

OFFSHORE WINDS ARE EXPECTED TO WEAKEN SIGNIFICANTLY BY LATE THIS
AFTERNOON AND EVENING. THERE WILL BE AN ONSHORE WIND TRANSITION
ACROSS THE COAST AND COASTAL VALLEYS FROM MID TO LATE
AFTERNOON...SHIFTING FURTHER INLAND ON TUESDAY AND WEDNESDAY
AFTERNOON INTO THE MOUNTAINS AND ANTELOPE VALLEY. VERY WARM AND DRY
CONDITIONS WILL PREVAIL ACROSS INLAND AREAS THROUGH WEDNESDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...SIRARD/MW
AVIATION...SIRARD
MARINE...SIRARD
FIRE...GOMBERG
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 27, 6:00 AM PDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT MON APR 27 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-281300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

SANTA ANA WINDS WILL CREATE LOCAL DRIVING HAZARDS THROUGH MID
AFTERNOON.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:11 AM PDTSmall Craft AdvisoryLOX18 hr

Nearby

Gale Warnings in California, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.